# SDR KCSA2023060921

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,814 hours, 20,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Part serial: E17090102
- Condition: Unserviceable
- Location: Main Deck
- Part time: 15,575 hours, 2,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK PROTECTIVE BREATHING EQUIPMENT UNSERVICEABLE REMOVED AND REPLACED THE MAIN DECK PROTECTIVE BREATHING EQUIPMENT IN ACCORDANCE WITH AMM 25-60-00
